BUBBLES IN EXCHANGE RATES AND MONETARY POLICY
Fernando Alexandre (),
Pedro Bação and
Edward Driffill ()
Scottish Journal of Political Economy, 2011, vol. 58, issue 1, 29-50
Abstract:
We evaluate the macroeconomic performance of different monetary policy rules when there are bubbles in the exchange rate. We do this in the context of a non-linear rational expectations model. The exchange rate is allowed to deviate from its fundamental value and the persistence of the deviation is modeled as a Markov switching process. Our results suggest that reacting to exchange rate movements does not significantly improve welfare. However, taking into account the switching nature of the economy may be more beneficial.
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-9485.2010.00539.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:scotjp:v:58:y:2011:i:1:p:29-50
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0036-9292
Access Statistics for this article
Scottish Journal of Political Economy is currently edited by Tim Barmby, Andrew Hughes-Hallett and Campbell Leith
More articles in Scottish Journal of Political Economy from Scottish Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().